# SDR 2002FA0000425

- Difficulty date: June 26, 2000
- Submitted: April 2, 2002
- Operation: General aviation
- Aircraft: N2159H
- Make and model: Piper PA-28-161
- Aircraft serial: 287916192
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 65313004
- Condition: Broken
- Location: Mlg Strut
- Part time: 11,437 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH EAR BROKE OFF AT WHERE THE UPPER END OF THE TORQUE LINK ATTACHES TO THE STRUT HOUSING.  NOT ORIGINALLY REMORTED,  AS IT WAS THOUGHT TO BE A FLUKE, CAUSED BY A STUDENT CROSS LOADING THE GEAR ON LANDING, THUS CAUSING IT TO BREAK.
